# SDR JJBA20241003001

- Difficulty date: October 1, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 47,458 hours, 31,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL PHOTO-LUMINESCENT STRIPS NOT ILLUMINATING IN AFT CABIN. PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTING AND PHOTO-LUMINESCENT STRIPS. OPS CHECK GOOD.
